# SDR COEA2017102029810

- Difficulty date: October 20, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110204
- Condition: Damaged
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER 1AL BETWEEN FRAMES 17 - 18.  INSTALLED A SPLICE REPAIR IAW SRM 53-00-00-300-847-A01.
